MAUDE Adverse Event Report: ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 21029371001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode lot number is 16774.The expiration date was requested but not provided.The customer used a new internal standard with a new lot number.The customer stated that this resolved the issue as the qc and patient results became higher.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable ise indirect na for gen.2 results from an unspecified number of patient samples tested on the cobas 6000 c (501) module.The initial results were reported outside of the laboratory.The reporter stated the sodium patient results were low and that some doctors questioned the results which prompted the rerun of the patient samples.They stated that qc was within range but about -1 standard deviation.The difference between the initial and repeat results was reportedly 7 to 8 mmol/l with one result difference as high as 10 mmol/l.The reporter stated they had to issue 32 corrected reports.The reporter was able to provide one example of a discrepant result.The reporter stated that the repeat result may have been from their other analyzer.The initial sodium result from the module was 126 mmol/l.The repeat result which may have been from their other analyzer was 134 mmol/l.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The investigation determined the customer's actions resolved the issue.

Brand Name
SODIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250-0457
3174767531
MDR Report Key17316901
Report Number1823260-2023-02243
Device Sequence Number17161307
Product Code JGS
UDI-Device Identifier04015630032457
UDI-Public04015630032457
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K963627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number21029371001
Device Lot Number70703701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown